Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nevanlinna functions as quotients


Author: Evgueni Doubtsov
Journal: Proc. Amer. Math. Soc. 128 (2000), 2899-2901
MSC (2000): Primary 32A35
DOI: https://doi.org/10.1090/S0002-9939-00-05446-0
Published electronically: February 28, 2000
MathSciNet review: 1690983
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

Let $f$ be a holomorphic function in the unit ball. Then $f$ is a Nevanlinna function if and only if there exist Smirnov functions $f_+$, $f_-$ such that $f = f_+/f_-$ and $f_-$ has no zeros in the ball.


References [Enhancements On Off] (What's this?)

  • 1. A.B. Aleksandrov, Function theory in the ball, in: Several Complex Variables II (eds. G.M. Khenkin and A.G. Vitushkin) Encyclopaedia Math. Sci., vol. 8, Springer-Verlag, Berlin, 1994, 107-178.MR 95e:32001
  • 2. E. Doubtsov, Henkin measures, Riesz products and singular sets, Ann. Inst. Fourier (Grenoble) 48 (1998), 699-728. CMP 98:17
  • 3. M.S. Gowda, Nonfactorization theorems in weighted Bergman and Hardy spaces on the unit ball of $\ensuremath{\mathbb{C}^n} $ $(n>1)$, Trans. Amer. Math. Soc. 277 (1983), 203-212. MR 84i:32005
  • 4. G.M. Henkin, H. Lewy's equation and analysis on a pseudoconvex manifold, II, Math. USSR-Sb. 102 (144) (1977), 63-94. MR 57:12907
  • 5. W. Rudin, Zeros of holomorphic functions in balls, Indag. Math. 38 (1976), 57-65. MR 52:14347
  • 6. H. Skoda, Valeurs au bord pour les solutions de l'opérateur $d^{\prime\prime},$et caractérisation des zéros des fonctions de la classe de Nevanlinna, Bull. Soc. Math. France 104 (1976), 225-299. MR 56:8913

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A35

Retrieve articles in all journals with MSC (2000): 32A35


Additional Information

Evgueni Doubtsov
Affiliation: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824
Email: dubtsov@math.msu.edu

DOI: https://doi.org/10.1090/S0002-9939-00-05446-0
Keywords: Nevanlinna class, Smirnov class
Received by editor(s): October 29, 1998
Published electronically: February 28, 2000
Communicated by: Steven R. Bell
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society